# SDR ASMF2019010900003

- Difficulty date: October 27, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 20,650 hours, 2,483 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AUTOTHROTTLES DID NOT ENGAGE. MAINTENANCE PERSONNEL PERFORMED AUTOTHROTTLE SYSTEM OPERATIONAL TEST IAW FIM DMC-B787-A-31-90-F8-01A-421B-A PROCEDURE, SHOWING FAILURE CODES 22-20060 AND 22-20050; SO THE FIM DMC-B787-A-31-90-F08-01A-421B-A WAS PERFORMED, NO CONFIRMING FAILURE, TESTED CORRECT.
